# SDR FDEA201301040056

- Difficulty date: January 4, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 61,992 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA00265
- Condition: Corroded
- Location: Bs 1505-1521
- Part time: 24,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL AFT WALL LOWER SHELF HAS THE INTERCOSTAL JUST BELOW THE FLAP BUSS CABLE PULLEYS WITH A LARGE AREA BULGED.  INSTALLED NEW INTERCOSTAL REF. SRM 51-31-01.
